# SDR P2EA2002M046

- Difficulty date: June 27, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- Aircraft time: 47,742 hours, 40,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK ON L1 DOOR AT LOWER AFT CORNER.  REPAIRED SKIN IAW SRM 52-00-3.
